Open Science Research Excellence
@article{(International Science Index):http://waset.org/publications/10007449,
  title    = {Erythema Multiforme Exudativum Major Caused by Isoniazid Hypersensitivity in a Child},
  author    = {Azwin Lubis and  Rika Hapsari and  Zahrah Hikmah and  Anang Endaryanto and  Ariyanto Harsono},
  country   = {Indonesia},
  institution={Airlangga University},
  abstract  = {Erythema Multiforme Exudativum Major (EMEM) is one of the drug allergy diseases. Drug allergies caused by isoniazid rarely causes EMEM. Cutaneous reactions caused by isoniazid were obtained in 0.98% of patients, but the precise occurrence of Steven Johnson’s Syndrome (SJS) and Toxic Epidermolisis Necrolisis (TEN) due to isoniazid is not known for certain. We present this case to show hypersensitivity of isoniazid in a child. Based on the history of drug intake, physical diagnostic tests, drug elimination and provocation; we established the diagnosis of isoniazid hypersensitivity. The child showed improvement on skin manifestation after stopped isoniazid therapy.
},
    journal   = {International Journal of Medical, Health, Biomedical, Bioengineering and Pharmaceutical Engineering},  volume    = {11},
  number    = {7},
  year      = {2017},
  pages     = {406 - 409},
  ee        = {http://waset.org/publications/10007449},
  url       = {http://waset.org/Publications?p=127},
  bibsource = {http://waset.org/Publications},
  issn      = {eISSN:1307-6892},
  publisher = {World Academy of Science, Engineering and Technology},
  index     = {International Science Index 127, 2017},
}